MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 601 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 601 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E601
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant high results for 1 patient tested for elecsys dhea-s (dhea-s) on a cobas 6000 e 601 module.Two samples were drawn at the same time into 2 primary sample tubes.The results from the first sample tube: 393.4 ug/dl, 254.8 ug/dl, and 249.5 ug/dl.The results from the 2nd sample tube: 251.3 ug/dl, 380.9 ug/dl and 261.8 ug/dl.No questionable results were reported outside of the laboratory.The dhea-s reagent lot number was 626134 with an expiration date of 30-sep-2023.
 
Additional Manufacturer Narrative
During the service visit on (b)(6) 2022, the pinch tubes were replaced.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer's calibration signals were within expectations.Qc was acceptable on the day of the event.The pinch tubings appeared leaky in the images provided.The investigation determined the leaky pinch tubings were the root cause of the event.

Brand Name
COBAS E 601 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16101301
Report Number1823260-2023-00055
Device Sequence Number6233852
Product Code JJE
UDI-Device Identifier04015630917372
UDI-Public04015630917372
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE601
Device Catalogue Number04745922001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown